MAUDE Adverse Event Report: MASIMO - 40 PARKER M-LNCS DCI; OXIMETER

MASIMO - 40 PARKER M-LNCS DCI; OXIMETER
Model Number 2501-7
Medical Device Problem Code Device Stops Intermittently (1599)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported intermittently would display values and then suddenly display no values with no error message.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.When the sensor was connected to a masimo monitoring device, the device was able to generate an error message.The unit was determined to be functioning as designed.Initial reporter zip code exceeded the allowable number of digits, zip code is as follows: k1h 1e2, corrected data:.

Brand Name
M-LNCS DCI
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6885218
Report Number2031172-2017-00891
Device Sequence Number10942399
Product Code DQA
UDI-Device Identifier00843997003193
UDI-Public00843997003193
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2501-7
Device Catalogue Number2501
Device Lot NumberK16JEE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer09/29/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1